Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 829131, 12 pages
http://dx.doi.org/10.1155/2013/829131
Research Article

A Weighted Estimation for Risk Model

1Department of Mathematics, Brock University, St. Catharines, ON, Canada L2S 3A1
2Alberta Health, Edmonton, AB, Canada T5J 4R7

Received 16 June 2013; Accepted 19 August 2013

Academic Editors: J. Abellan, P. Dai Pra, and S. Sagitov

Copyright © 2013 Mei Ling Huang and Ke Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Pielke Jr., J. Gratz, C. W. Landsea, D. Collins, M. A. Saunders, and R. Musulin, “Normalized hurricane damage in the United States: 1900–2005,” Natural Hazards Review, vol. 9, no. 1, pp. 29–42, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling Extremal Events for Insurance and Finance, Springer, New York, NY, USA, 2003. View at MathSciNet
  3. C. Kleiber and S. Kotz, Statistical Size Distribution in Economics and Actuarial Sciences, John Wiley & Sons, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Beirlant, J. Y. Goegebeur, I. Sergers, and J. Teugels, Statistics of Extremes, Theory and Application, John Wiley & Sons, New York, NY, USA, 2005.
  5. M. A. Beg, “Estimation of the tail probability of the truncated Pareto distribution,” Journal of Information & Optimization Sciences, vol. 2, no. 2, pp. 192–198, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. B. Aban, M. M. Meerschaert, and A. K. Panorska, “Parameter estimation for the truncated Pareto distribution,” Journal of the American Statistical Association, vol. 101, no. 473, pp. 270–277, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Efron, “Bootstrap methods: another look at the jackknife,” The Annals of Statistics, vol. 7, no. 1, pp. 1–26, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Barbe and P. Bertail, The Weighted Bootstrap, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. R. Shorack and J. A. Wellner, Empirical Processes with Applications to Statistics, John Wiley & Sons, New York, NY, USA, 1986. View at MathSciNet
  10. H. L. Koul, Weighted Empirical and Linear Models, vol. 21 of Lecture Notes-Monograph Series, Institute of Mathematical Statistics, Hayward, Calif, USA, 1992. View at MathSciNet
  11. M. L. Huang and P. H. Brill, “A distribution estimation method based on level crossings,” Journal of Statistical Planning and Inference, vol. 124, no. 1, pp. 45–62, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. L. Huang, “The efficiencies of a weighted distribution function estimator,” in The Proceeding of American Statistical Association, Nonparametric Statistics Section, pp. 1502–1506, 2003. View at Google Scholar
  13. B. M. Hill, “A simple general approach to inference about the tail of a distribution,” The Annals of Statistics, vol. 3, no. 5, pp. 1163–1174, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Cooke, “Statistical inference for bounds of random variables,” Biometrika, vol. 66, no. 2, pp. 367–374, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. N. Kolmogorov, “Sulla determinazione empirica di una legge di distribuzione,” Giornale dell'Istituto Italiano degli Attuari, vol. 4, pp. 83–91, 1933. View at Google Scholar
  16. T. W. Anderson and D. A. Darling, “Asymptotic theory of certain “goodness of fit” criteria based on stochastic processes,” The Annals of Mathematical Statistics, vol. 23, pp. 193–212, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet